Bumps And Itching On The Face After The Use Of Birth Control?

Illustration of Bumps And Itching On The Face After The Use Of Birth Control?
Illustration: Bumps And Itching On The Face After The Use Of Birth Control? i.redd.it

. I want to say r nMy face got bumps and itchy. Before using KB you never itch on your face or on your arms and legs. But after wearing KB My face is bumpy and very itchy. I use KB after 40 days of my birth. Why is that right? Is it not suitable?

1 Answer:

Good morning, thanks for asking at HealthReplies.com. Complaints of bumps and itching that you mean, can actually occur related or unrelated to the history of your implanted birth control. If it is not related, then it can be caused due to an allergy to the cosmetics you use, fungal infections, insect bites, food allergies or to other ingredients.


If related, then this could be due to the influence of the hormones given by the implant, even though the side effects that are more often encountered in the use of implants are pain, bruising, redness, infection, irregular menstruation and the appearance of scar tissue in the area of ​​the former installation. Some women also complain of weight gain after implant placement.


Therefore, in our opinion it is important for you to consult directly with a dermatologist about your problem so that it can be seen, whether this is from an implant or not. Even if the taste is from the implant, usually the side effects of the implant only appear for a few months, and people who are said to be "unsuitable" for using the implant are those who if given the implant will pose a potential danger to themselves, such as diabetics or high blood sugar levels, sufferers of liver disorders, migraines or headaches, osteoporosis or bone loss, and a history of breast cancer in the last 5 years.


Meanwhile, do not scratch the bump because it can become a wound and leave scars that actually add new problems, and cold compress the itchy part to reduce the itching. You can also look for drugs with antihistamines which are sold freely in pharmacies to relieve itching. Make sure you have read the rules of use before. In addition, it would be better if you reduce the levels of cosmetics that you use on your face to be declared no problem by a dermatologist. So, hopefully answering your question.

: by

Related Question

Is Eating Snow Dangerous Or Poisonous?

Is Eating Snow Dangerous Or Poisonous?

(1 year ago)

Hello, I want to ask if eating snow is dangerous / poisonous. I heard that from someone. U003cbr u003e u003cbr u003e Please answer, thank you....

Cerebral Hemorrhage?

Cerebral Hemorrhage?

(11 months ago)

My child has a brain hemorrhage as a result of misfortune. My child has been three weeks old so I still use pampes again even though he is already acting like usual..WHAT’S B...

Causes A Lump In The Child’s Left Arm That Only Feels When Held?

Causes A Lump In The Child’s Left Arm That Only Feels When Held?

(1 year ago)

I want to ask my 3-year-old son in his left arm, there is a small lump that doesn’t look only if it’s felt. What is that lump? Can be shifted and pressed he does not hu...

Leave a Reply

Your email address will not be published. Required fields are marked *